MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2L 5 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2L 5 FR X 13 CM; CATHETER PERCUTANEOUS
Catalog Number CS-14502
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: the adapter was detached from the distal lumen of the extension.Additional information has been requested from the account.
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided one photo for analysis.The complaint of an extension line/luer hub separation was able to be confirmed from the photo; however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed.A non-conformance was initiated for batch 13c20h0549 in regards to reworking of catheters.Further analysis of this non-conformance revealed that the rework has no impact on the physical device.The ifu provided with the kit informs the user, "do not apply excessive force in removing guide wire or catheters.If withdrawal cannot be easily accomplished, a chest x-ray should be obtained and further consultation requested".The ifu also states, "to minimize the risk of damage to extension lines from excessive pressure, each clamp must be opened prior to infusing through that lumen".The customer report of an extension line/luer hub separation was confirmed by visual inspection of the customer supplied photo.The image shows a catheter with the distal luer hub separated from the extension line, however, full complaint verification testing to evaluate the nature of the break could not be performed as no sample was returned for analysis.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: the adapter was detached from the distal lumen of the extension.Additional information received 19-jan-2024 indicates there was no patient injury/harm.It was also reported that "the catheter was changed at a different insertion site".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2L 5 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18159832
Report Number3006425876-2023-01174
Device Sequence Number6420719
Product Code DQY
UDI-Device Identifier30801921122939
UDI-Public(01)30801921122939(11)201026(17)250228(10)71F20K1601(21)
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2025
Device Catalogue NumberCS-14502
Device Lot Number71F20K1601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer05/03/2024
Not provided
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date05/03/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown